Hi stuff and welcome. 15 mg a day isn't a lot but 3 years is a long time. It's possible that you may not get sick, some don't, but most likely your body is used to it so yes you may feel it for a week or so. Have you ever used more than that? Ever use just to feel "good" or strictly for pain? If you want to stop taking this you are in the right place. We can guide and encourage you. Tell us a little more about your situation.
I've been taking 5/325 since January and just started tapering off this week. The difference thou is I sometimes took 8 a day, I'm down to 2 a day and there are some withdrawals but not nearly as bad as I thought BUT I'm not done yet:(
I think since you've been taking them so long you'll feel some sorta of difference which for me was fatigue and the hit/cold sweats.
You've come to the right place, these ppl are truly a God sent:)))))
Hi StuffBuff...welcome to the forum~
So you take oxycodone 5 mg 3x/day for 3 yrs duration, right?
It is my opinion that the human body/chemistry adapts and changes when taking ANY drug regularly for a period of 3 years....especially a narcotic.
Therefore, while you may not have full blown "withdrawals", you may have some hot/cold chills, tummy/bowel issues, sleep disturbances, etc. for a little while. My hubby, who is not an addict, has taken pain meds even for short periods like 3 weeks and experienced some discomfort and physical changes when he discontinued using them.
Let us know if we can help with anything, ok?
P.S. I forgot to mention the most important thing I wanted to say...LOL
It would help you A LOT to wean yourself/taper down GRADUALLY, ok?
Your dr may be able to help you with a plan if you need some help.
I'm living proof that tapering helps tremendously!!!!!
You have a small MG per day but 3 years is a great deal of time so there will be some WD for sure, But if your thinking of quitting then you have came to the right place we can provide support to help you along the new road that you choose.